# SDR 2023F00273

- Difficulty date: September 12, 2023
- Submitted: September 12, 2023
- Operation: General aviation
- Aircraft: N671QS
- Make and model: Cessna 680A
- Aircraft serial: 0206
- Aircraft time: 4,330 hours, 2,864 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 693123524
- Condition: Corroded
- Location: Zone 300
- Part time: 4,330 hours, 2,864 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH VERTICAL STABILIZER SKIN CORROSION. REMOVED CORROSION, VERIFIED NO CRACK INDICATIONS, AND MEASURED REMAINING MATERIAL THICKNESS. FOUND TO BE MAJOR IN SCOPE. ACCOMPLISHED AQRD ENGINEERING REPAIR ORDER ERO-977263.
